# SDR SWAA060343

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 23,225 hours, 13,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Roll Pin
- Part number: MS51923599
- Condition: Loose
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR ROLL PIN LOOSE.  SECURED ROLL PIN PER MM.
